# SDR WX0A2025060232443

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 55,337 hours, 34,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) IN CRUISE FLIGHT AFT FA'S REPORTED A STRONG DIRTY SOCK SMELL ROW 30 AND AFT.  WE FOLLOWED QRH PROCUDURE.  TURNED OFF PACK #2, SMELL SLOWLY DISIPATED.  WE CONTINUED TO OUR DESTINATION PACK #2 REMAINED OFF FOR THE DURATION OF THE FLIGHT, FA'S REPORT IN THE DECENT THAT THE ODOR WAS VERY STRONG. / REF LP 2028284 ODOR EVENT REQUIRES M313 FOR LVL 2 TASK CARD. C/W TC 21-000-002, NO LEAKS FOUND, NO SMELLS REPRODUCED. DURING TC 21-000-003 #2 ENGINE PRECOOLER FOUND LEAKING. REMOVED AND REPLACED #2 ENGINE PRECOOLER (7150HM) REF AMM:36-11-42-000-001-A AND AMM:36-11-42-400-001-A.  LEAK CHECK GOOD.
